# SDR 98ZZZX3305

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4803E
- Make and model: Cessna 180H
- Aircraft serial: 18052033
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN720A
- Condition: Missing
- Location: Lt Mlg
- Part time: 10,350 hours
- Component: 07410017
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A LEFT MAIN GEAR FAILURE SHORTLY AFTER LANDING.  INVESTIGATION DISCLOSED THAT THE LEFT MLG INBOARD BOLT P/N AN7-20-A W25 MISSING.  ALSO, THE BOLT HOLE WAS ELONGATED.  SUBMITTER RECOMMENDS SPECIAL EMPHASIS BE PLACED ON THIS AREA DURING INSPECTION.
